# SDR AALA20100807TUL01

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT CUSP STATION 219 UNDER NUMBER 5 SEAT TRACK.  INSTALLED DOUBLER PER AARD 53-20-00-16.
